| Catalog Number |
48335310 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was revised to address the migration of an avs anchor c self-drilling screw at c5 approximately two months after implantation.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.